# SDR UPS03240103

- Difficulty date: January 7, 2003
- Submitted: January 31, 2003
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- Aircraft time: 55,290 hours, 42,912 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 320 Bl20r/H
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C&SI FLOOR BEAM SHEAR TIE CRACKED AT BS 320 APPROX AND BL 20 R/H     FLOOR BEAM SHEAR TIE REPAIRED AT BS 320 AND BL 20 R/H IAW SRM 53-10- 3 FIGURE 6
